AGENDA January 24 and 25, 2007 Salem

Wednesday, January 24

8:00 AM Agenda review and briefing session, Room 135, Transportation Building.

Note: The Commission may choose to take agenda items out of order, pull, defer or shorten presentation time of agenda item(s) to accommodate unscheduled business needs. Anyone wishing to be present for a particular item should arrive when the meeting begins to avoid missing an item of interest.

Website address to view agendas/minutes on the Internet: http://www.oregon.gov/ODOT/COMM/otc_main.shtml

The meeting location is accessible to persons with disabilities. A request for an interpreter for the hearing impaired or for other accommodations for persons with disabilities should be made at least 48 hours before the meeting to Kim Jordan, Commission Assistant, at (503) 986-3450.

FORMAL MONTHLY MEETING

Room 122, Transportation Building 355 Capitol Street NE Salem, Oregon 97301

- 9:30 AM A) Director's Report. Informational. (10 min., Matthew Garrett)
- 9:40 AM B) Commission Member Reports. Informational. (10 min., OTC Members)
- 9:50 AM

 C) Public Comments. (Up to 15 min.)

 (Public testimony is valued by the Commission, and those who wish to testify are encouraged to sign up on the public comment sheet provided at the meeting handout table. Note: This part of the agenda is for comments on topics not scheduled elsewhere on agenda. General guidelines: provide written summaries when possible and limit comments to 3 minutes. If you bring written summaries or other materials to the meeting, please provide the Commission Assistant with 10 copies prior to your testimony. NOTE: If additional public comments are necessary, comments will be continued at the conclusion

of today's agenda.)

AGENDA (Continued) January 24 and 25, 2007 Salem

Wednesday, January 24 (Continued)

10:05 AM	D)	Report on western Oregon rail corridors. Informational. (10 min., Kelly Taylor)
10:15 AM	E)	Presentation of the Biennial Report of the Northwest Area Commission on Transportation. Informational. (10 min., NWACT Chair Lylla Gaebel and Mayor of Nehalem Shirley Kalkhoven)
10:25 AM	F)	Consider approval of the Interchange Area Management Plan for the Oregon 22/Sublimity Interchange. Approval. (10 min., Jeff Scheick)
10:35 AM	G)	Monthly status report on the Statewide Transportation Improvement Program, Oregon Transportation Investment Acts of 2001, 2002 and 2003, and the OTIA III State Bridge Delivery Program. Informational. (15 min., Tom Lauer)
10:50 AM	H)	Annual report from the Oregon Freight Advisory Committee. Informational. (30 min., OFAC Chair Tom Zelenka and Jerri Bohard)
11:20 AM	I)	Report on the Milestone 0, Scoping Study Report results on the Sunrise and South Interstate 205 public-private partnership projects under the Oregon Innovative Partnerships Program. Informational. (60 min., James Whitty and OTIG representatives Nick Hann, Bob Shulock and Frank Wilson)
12:20 PM	J)	Confirm the next two Commission meeting dates. Confirmation. (3 min., Matthew Garrett) • Wednesday, February 21, 2007, in Salem. Potential agenda items may include: • Freight Expert Panel Discussion • Report on Transportation Demand Management • Thursday, March 22, 2007, in Salem.
12:23 PM	K)	Consider approving items on the Consent Calendar. (See below and following page). Approval. (3 min., Matthew Garrett)
12:26 PM	Lunch	with ODOT staff in Room 135.
1:15 PM	L)	Discussion on tolling policy issues. Informational. (60 min., Doug Tindall)

AGENDA (Continued)
January 24 and 25, 2007
Salem

Wednesday, January 24 (Continued)

2:15 PM	M)	Report on the issue of peak oil and the implications for ODOT and Oregon's transportation system. Informational. (45 min., Damon Fordham)
3:00 PM	N)	Public comments continued. (Up to 15 min.)
3:15 PM	ADJOURN	

CONSENT CALENDAR

- 1. Approve the minutes of the December 12, 2006, Commission meeting in Portland.
- 2. Adopt a resolution for authority to acquire real property by purchase, condemnation, agreement or donation.
- 3. Approve the following Oregon Administrative Rule actions:

a.	Amendment of OAR 731-005-0450 and OAR 734-010-0230 and 0240 relating to prequalification.
b.	Amendment of OAR 731-005-0600 relating to receipt, opening and recording of offers.
c.	Repeal of OAR 735-072-0030, 0031, 0040, 0060, 0120, 0130 and 0150 relating to the driver
	improvement program.
d.	Amendment of OAR 735-090-0101 relating to implied consent hearing location.
e.	Amendment of OAR 734-051-0020, 0035, 0040, 0070, 0115, 0125, 0145, 0155, 0225, 0285, 0295,
	0500 and 0510 relating to access management.

- 4. Eliminate the designation of route "U.S. 30 Business" in Portland. If approved by the Commission, this revision will be submitted to the American Association of State Highway and Transportation Officials for approval.
- 5. Approve an amendment to the 2006-2009 STIP to change the Oregon 126: Poterf Creek-milepoint 40.70 (on the Florence-Eugene Highway) project from a modernization Development-STIP project to a pavement preservation construction project. The proposed amount of this request is \$1,600,000.
- 6. Approve a request to re-designate (renumber) Oregon Route 69 (Beltline Highway, Lane County) to Oregon Route 14.
- 7. Approve an amendment to the 2006-2009 STIP to remove the Interstate 5: Elkhead Anlauf preservation project in Douglas County, releasing the construction funds in the amount of \$8,200,000 for other preservation projects.

AGENDA (Continued)
January 24 and 25, 2007
Salem

Wednesday, January 24 (Continued)

CONSENT CALENDAR (Continued)

- 8. Receive the summary of comments received from the public review period for the Draft 2008-2011 STIP. (This is an informational item and does not require Commission approval.)
- 9. Approve an increase in project authorization of \$550,940 on the U.S. 101: Lone Ranch Beach Chetco River Bridge project in Curry County. This will change the project authorization from \$5,683,949 to \$6,234,889.
- 10. Approve an increase in project authorization of \$510,748 on the U.S. 101: Manzanita-Wheeler pavement preservation project in Tillamook County. This will change the project authorization from \$3,175,349 to \$3,686,097.
- 11. Approve a request to seek approval from the Oregon Legislature to submit the National Scenic Byway Grant applications for Fiscal Year 2007.

AGENDA (Continued) January 24 and 25, 2007 Salem

Thursday, January 25

9:00 AM Update on the Metro 2035 Regional Transportation Plan. Informational. (3 hrs., Jason Tell, Lidwein Rahman and Metro Representatives David Bragdon, Rex Burkholder and Andy

Cotugno)

12:00 PM Lunch with ODOT staff in Room 135.